Back to Search Start Over

Devaney's Chaos for Maps on $G$-spaces

Authors :
Ekta Shah
Source :
Taiwanese J. Math. 22, no. 2 (2018), 339-348
Publication Year :
2018
Publisher :
Mathematical Society of the Republic of China, 2018.

Abstract

We study the notion of sensitivity on $G$-spaces and through examples observe that $G$-sensitivity neither implies nor is implied by sensitivity. Further, we obtain necessary and sufficient conditions for a map to be $G$-sensitive. Next, we define the notion of Devaney's chaos on $G$-space and show that $G$-sensitivity is a redundant condition in the definition.

Details

Language :
English
Database :
OpenAIRE
Journal :
Taiwanese J. Math. 22, no. 2 (2018), 339-348
Accession number :
edsair.doi.dedup.....87263a912c78829186054baa5a594943